# SDR COMA9860072

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50105711
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,532 hours
- Component: 50105711
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND TIRES BURST DURING LANDING.  REPLACED THE LEFT MLG WHEEL ASSY AND COMPLIED WITH BURST TIRE INSP.
